ClinVar Miner

Submissions for variant NM_000135.4(FANCA):c.4084T>G (p.Leu1362Val) (rs775351812)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000458214 SCV000547778 uncertain significance Fanconi anemia 2016-08-29 criteria provided, single submitter clinical testing This sequence change replaces leucine with valine at codon 1362 of the FANCA protein (p.Leu1362Val). The leucine residue is moderately conserved and there is a small physicochemical difference between leucine and valine. While this variant is present in population databases (rs775351812), the frequency information is unreliable, as metrics indicate poor data quality at this position in the ExAC database. This variant has not been reported in the literature in an individual with a FANCA-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies. Algorithms developed to predict the effect of sequence changes on mRNA splicing suggest that this variant may alter mRNA splicing, but this prediction has not been confirmed by published transcriptional studies. In summary, this is a rare missense change with uncertain impact on splicing and protein function. It has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.